MathSciNet Relay Station
MathSciNet bibliographic data
MR1815139 (2002c:57056) 57R45 (57R65 57R67 57R90 58K30)
Ando, Yoshifumi Folding maps and the surgery theory on manifolds. J. Math. Soc. Japan 53 (2001), no. 2, 357–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement